Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A partition test for pseudo-random numbers
HTML articles powered by AMS MathViewer

by J. C. Butcher PDF
Math. Comp. 15 (1961), 198-199 Request permission
  • Charles Jordan, Calculus of finite differences, 3rd ed., Chelsea Publishing Co., New York, 1965. Introduction by Harry C. Carver. MR 0183987
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.15
  • Retrieve articles in all journals with MSC: 65.15
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 198-199
  • MSC: Primary 65.15
  • DOI:
  • MathSciNet review: 0130089